Electron. J. Differential Equations, Vol. 2017 (2017), No. 270, pp. 1-21.

Existence of bounded solutions of Neumann problem for a nonlinear degenerate elliptic equation

Salvatore Bonafede

We prove the existence of bounded solutions of Neumann problem for nonlinear degenerate elliptic equations of second order in divergence form. We also study some properties as the Phragmen-Lindelof property and the asymptotic behavior of the solutions of Dirichlet problem associated to our equation in an unbounded domain.

Submitted April 7, 2017. Published Ocotber 31, 2017.
Math Subject Classifications: 35J60, 35J70, 35B53, 35B40.
Key Words: Degenerate elliptic equations; Neumann problem; Phragmen-Lindelof theorem; asymptotic behavior.

Show me the PDF file (298 KB), TEX file for this article.

Salvatore Bonafede
Dipartimento di Agraria
Università degli Studi Mediterranea di Reggio Calabria
Localitá Feo di Vito - 89122 Reggio Calabria, Italy
email: salvatore.bonafede@unirc.it

Return to the EJDE web page